Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Tingling and numbness in the leg after drug use. What can be done now?

after sharing a gram bag of speed with a friend but I smoked majority of it in a short 5 hr period..I sit on my floor while doing this and do word searches well I get up not realizing the time 4 hrs into smoking my left foot ewas numb. After I stand up shake it off and all that it is to the I can walk but still tingiling/numby and its been like tthat for at least 6 hrs what should I do?
Asked On : Wed, 14 Nov 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. It is not uncommon to have neuropathic complaints after the acute use of drugs, such as tingling and numbness in the legs that you are having. I believe speed can also cause you to have many other symptoms that can last for as long as 2-4 days after last use. I strongly recommend you not continue to use this speed and consult a psychiatrist if you are having withdrawals from the substance if you have been taking it for a long period of time.

I hope this helps. Take care and have a lovely day!
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor